MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC DRILL STOP FOR 4.5MM/6.5MM STEPPED DRILL BIT; MISC ORTHO SURGICAL INSTR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC DRILL STOP FOR 4.5MM/6.5MM STEPPED DRILL BIT; MISC ORTHO SURGICAL INSTR
Model Number 03.010.079
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event year is reported as 2020; however exact date of event is unknown.Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, the patient underwent for an intramedullary nailing of femur surgery.During the surgery, the drill stop was slide twice in the same procedure.The surgery was completed successfully without delay reported.There were no patient consequences.Concomitant device reported: drill bit (part#: 03.010.078, lot#: unknown, quantity: 1), unknown screw (part#: 03.010.078, lot#: unknown, quantity: 2).This complaint involves one (1) device.This report involves one (1)drill stop for 4.5mm/6.5mm stepped drill bit.This is report 1 of 1 (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d11: additional concomitant device reported.E1: reporters state: british columbia h6: investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.H11: d9: complainant part is not expected to be returned for manufacturer review/investigation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D9.

Brand Name
DRILL STOP FOR 4.5MM/6.5MM STEPPED DRILL BIT
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11247381
Report Number2939274-2021-00537
Device Sequence Number3976851
Product Code LXH
UDI-Device Identifier10886982067494
UDI-Public(01)10886982067494
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.079
Device Catalogue Number03.010.079
Initial Date Received by Manufacturer 01/08/2021
Supplement Date Received by Manufacturer02/03/2021
Initial Report FDA Received Date01/28/2021
Supplement Report FDA Received Date02/22/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.5MM/6.5MM STEPPED DRILL BIT LARGE QC/485MM; 4.5MM/6.5MM STEPPED DRILL BIT LARGE QC/485MM; DRILL STOP FOR 4.5MM/6.5MM STEPPED DRILL BIT; UNK - SCREWS: TRAUMA; UNK - SCREWS: TRAUMA; 4.5MM/6.5MM STEPPED DRILL BIT LARGE QC/485MM; UNK - SCREWS: TRAUMA